# SDR 2024F00121

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: General aviation
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Hot Start
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TWO HOT STARTS 570°C EGT BLINKING ENGINE #2. CORRECTIVE ACTION: HAS BEEN PERFORMED RUNNUP TEST ENGINE N°2 IAW AMM 71-00-00/201 NORMAL OPERATIONS PARAMETERS IN EGT INDICATION
